MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMUFORM ANNULOPLASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMUFORM ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number 7800RR38
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this 38mm mitral annuloplasty ring, it was explanted and replaced with an annuloplasty ring of a different model.It was reported that the patient's native valve had extra annular tissue, and the physician believed that a flexible ring would be more adequate for the patient's tissue.No additional adverse patient effects were reported.

Brand Name
SIMUFORM ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key11461541
Report Number2025587-2021-00818
Device Sequence Number11539780
Product Code KRH
UDI-Device Identifier00763000271237
UDI-Public00763000271237
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2025
Device Model Number7800RR38
Device Catalogue Number7800RR38
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight90